MathSciNet Relay Station
MathSciNet bibliographic data
MR951508 (89k:03034) 03C10 (03C60 14G20 14G30 32B20)
Denef, J.; van den Dries, L. $p$-adic and real subanalytic sets. Ann. of Math. (2) 128 (1988), no. 1, 79–138.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement